On the geometric measure of nodal sets of solutions

Fang-Hua Lin, Qing Han

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)11-131
JournalJournal of Partial Differential Equations
Volume47
Issue number9
StatePublished - 1994

Cite this

On the geometric measure of nodal sets of solutions. / Lin, Fang-Hua; Han, Qing.

In: Journal of Partial Differential Equations, Vol. 47, No. 9, 1994, p. 11-131.

Research output: Contribution to journalArticle

@article{07441d403e844c3d88c9b6e08dbf23e6,
title = "On the geometric measure of nodal sets of solutions",
author = "Fang-Hua Lin and Qing Han",
year = "1994",
language = "English (US)",
volume = "47",
pages = "11--131",
journal = "Journal of Partial Differential Equations",
number = "9",

}

TY - JOUR

T1 - On the geometric measure of nodal sets of solutions

AU - Lin, Fang-Hua

AU - Han, Qing

PY - 1994

Y1 - 1994

M3 - Article

VL - 47

SP - 11

EP - 131

JO - Journal of Partial Differential Equations

JF - Journal of Partial Differential Equations

IS - 9

ER -